Jump to content

Photo
Antibiotics

I'm New To Acne, Just Had A Few Questions

bacne gym excersise lymecyline tetralasyl

6 replies to this topic

#1 Insanity514

Insanity514

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 01-January 14

Posted 01 January 2014 - 12:32 PM

Hi all

 

I am 20 and I have for the 1st time ever developed really bad acne on my back, and shoulders and the odd spot on my face.I first got the acne on my chest and it wasn't severe at all, but now I have it in the above locations and it is moderately severe.

 

I first noticed this when I started going to the gym and doing intensive weight training so I think it may be either due to androgen increases or sweating a lot. I think it may be due to the sweating because I didn't take a shower after working out for about 4 months (disgusting I know). has anyone ever experienced this?

 

Then my chest cleared up but my shoulders and back got a bit worse. Just about 2 weeks ago they flared up immensely so I went to the GP and got adapalene (differrin) as a topical treatment. But this made my acne very very itchy. And I stopped using it but it still itches! How do I get rid of itching? I have dermol cream but it doesn't relieve it. It's like chickenpox all over again (I had them at 15)!

 

Also now I am on Lymecycline 408mg once a day and I really hope my acne doesn't relapse to a worse state as I've read in so many testimonials :( Anyone else had positive effects with this drug?

 

Man I hate acne, it's stopping me going to the gym now because I don't want it to get worse :(

 

Thanks



#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 692
    Gallery Images: 14
    Likes: 104
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 01 January 2014 - 01:10 PM

I would keep using the antibiotics and see if that clears you up first. Second I wouldnt stop going to the gym just because of that just make sure you shower afterwards. And third I would try to use some kind of topical even if its just the BP thats sold on here. Its going to take a couple months to clear up more than likely what ever you do. Especially using Differin. As far as itching it should go away you probably just have sensitive skin. 



#3 Insanity514

Insanity514

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 01-January 14

Posted 01 January 2014 - 02:09 PM

I would keep using the antibiotics and see if that clears you up first. Second I wouldnt stop going to the gym just because of that just make sure you shower afterwards. And third I would try to use some kind of topical even if its just the BP thats sold on here. Its going to take a couple months to clear up more than likely what ever you do. Especially using Differin. As far as itching it should go away you probably just have sensitive skin. 

 Okay thanks, can I get BP from anywhere else?  I'm in the UK so shipping would be expensive.


Edited by Insanity514, 01 January 2014 - 02:13 PM.


#4 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 692
    Gallery Images: 14
    Likes: 104
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 01 January 2014 - 02:29 PM

I would keep using the antibiotics and see if that clears you up first. Second I wouldnt stop going to the gym just because of that just make sure you shower afterwards. And third I would try to use some kind of topical even if its just the BP thats sold on here. Its going to take a couple months to clear up more than likely what ever you do. Especially using Differin. As far as itching it should go away you probably just have sensitive skin. 

 Okay thanks, can I get BP from anywhere else?  I'm in the UK so shipping would be expensive.

Oh yeah Im sure you can get it at any of your local drug stores over there its really common. Just ask for a benzoyl peroxide cream or wash



#5 megtree

megtree

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 435
    Likes: 96
About Me
  • Gender:Female
  • Location:USA
  • Interests:Everything! Seriously.
  • Joined: 18-June 13

Posted 01 January 2014 - 05:19 PM

Antibiotics would definitely be your best bet for body acne, and the BP wash is probably a good idea too. Also, are you taking any supplements for body building?

#6 Insanity514

Insanity514

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 01-January 14

Posted 01 January 2014 - 06:53 PM

Antibiotics would definitely be your best bet for body acne, and the BP wash is probably a good idea too. Also, are you taking any supplements for body building?

Yeah I was taking a protein powder with mainly Whey protein in it with milk. I've stopped taking it for the moment because I've not been hitting the gym. I've heard milk may be the cause - I was taking about a litre per day with the supplement.



#7 megtree

megtree

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 435
    Likes: 96
About Me
  • Gender:Female
  • Location:USA
  • Interests:Everything! Seriously.
  • Joined: 18-June 13

Posted 01 January 2014 - 09:16 PM

Hmm, dairy may be a trigger for some people, though I haven't noticed it effecting my acne. You could try avoiding dairy for a couple of weeks and see if that helps. But I would still look into antibiotics and BP.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users